# SDR GTIA9700316

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 2420 · AC Generation System
- Part: A/C System
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

MCO - FLT 503 - CLIMBING THROUGH 700 FEET, LOSS OF L A/C DISTRIBUTION SYSTEM.  PER FCOM, ATTEMPTED 1 RESET, UNSUCCESSFUL, L ENGINE GEN WILL NOT STAY ON LINE.  CONCURRENTLY WITH ABOVE, A/C X-TIE LOCKOUT.  PER FCOM, POWERED L, A/C DIST SYSTEM WITH APU GEN, AND CONTINUED.  RESET GEN AND A/C X-TIE LOCKOUT IAW MM 24-20.  PERFORMED ENGINE RUN UP AT GATE.  ALL CONDITIONS CHECK NORMAL AT THIS TIME.  PLEASE ADVISE NEXT FLIGHT.  (M)
